# SDR DXTA2014050205753

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 8,673 hours, 6,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN & STRINGER CORROSION.  REPAIRED IAW S-560XL-5365 04RD.
